100% Satisfaction Guaranteed!
Acetaminophen PM Caplets, 500mg are a combination pain reliever and nighttime sleep aid. They contain 500 mg of acetaminophen, which is a pain reliever and fever reducer, and 25 mg of diphenhydramine, which is an antihistamine that helps you sleep.
- Relieves minor aches and pains
- Diphenhydramine in Acetaminophen PM Caplets helps you fall asleep and stay asleep, so you can wake up feeling refreshed.
- Non-habit forming
- Easy to use
Acetaminophen PM Caplets, 500mg [50 caplets/bottle - 24 bottles/case]
California Prop 65
WARNING: This product can expose you to chemicals including arsenic, which is known to the State of California to cause cancer. For more information, visit Proposition 65
|Quantity||50 Caplets per bottle|
|Type||Pain relief and sleep aid|
|Ingredients||500 mg acetaminophen and 25 mg diphenhydramine|